# SDR MASA2011122864300

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 19,677 hours, 15,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVRWING EMERGENCY DOOR LWR LIGHT BULBS OUT.  RELAMPED, OPS CHECK GOOD.
